Research Interest: Algebraic Geometry, Mirror Symmetry, Cluster Algebra, Representation Theory
  Contact me: mwcheung@math.harvard.edu
  Curriculum Vitae

Publications:

  • Tropical techniques in cluster theory and enumerative geometry PhD thesis
  • (joint with Mark Gross, Greg Muller, Gregg Musiker, Dylan Rupel, Salvature Stella, Harold Williams)The greedy basis equals the theta basis arXiv:1508.01404 (Journal of Combinatorial Theory, Series A, 145, 150-171)
  • (joint with Lorenzo Fantini, Jennifer Park, Martin Ulirsch) Faithful Realizability of Tropical Curves arXiv:1410.4152 (International Mathematics Research Notices, 2016(15), 4706-4727)
  • (joint with Christian Ikenmeyer, Sevak Mrchtkyan) Symmetrizing Tableaux and the 5th case of the Foulkes Conjecture (arXiv:1509.03944) (Journal of Symbolic Computation, 80, 833-843)
  • (joint with Nolan Wallach) Ricci flow and curvature on the variety of flags on the two dimensional projective space over the complexes, quaternions and the octonions - arXiv:1206.2596 (Proc. Amer. Math. Soc. 143 (2015), 369-378)
  • (under supervision of Jing-Song Huang) The model orbit in G_2 - Master thesis